# SDR SWIA2022081666290

- Difficulty date: June 30, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VERTICAL STABILIZER/FUSELAGE JOINT, FOUND FWD DRAG ANGLE CRACKED     (C-CHECK RO 8/14/2022)    RH VERTICAL STABILIZER FUSELAGE JOINT FWD DRAG ANGLE REPAIRED REF CRJ700 SRM 55-31-00-201-001-A01. COMPLIED WITH 51-900-1002-SKY.
